These authors contributed equally to this work.
A Geometric Approach to the Crystallographic Solution of Nonconventional DNA Structures: Helical Superstructures of d(CGATAT)†
Version of Record online: 16 SEP 2010
Copyright © 2010 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 122, Issue 43, pages 8092–8094, October 18, 2010
How to Cite
Martínez de Ilarduya, I., De Luchi, D., Subirana, J. A., Campos, J. L. and Usón, I. (2010), A Geometric Approach to the Crystallographic Solution of Nonconventional DNA Structures: Helical Superstructures of d(CGATAT). Angew. Chem., 122: 8092–8094. doi: 10.1002/ange.201003647
This work was supported by grants BFU 2009-10380 and BIO 2009-10576, MICINN, Spain. Data collection was supported by the ESRF (BM16) and the EU.
- Issue online: 13 OCT 2010
- Version of Record online: 16 SEP 2010
- Manuscript Revised: 2 AUG 2010
- Manuscript Received: 15 JUN 2010
- MICINN, Spain
Detailed facts of importance to specialist readers are published as ”Supporting Information”. Such documents are peer-reviewed, but not copy-edited or typeset. They are made available as submitted by the authors.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.